# SDR AALA202111048126

- Difficulty date: November 3, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,718 hours, 31,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THREE EXIT LIGHTS IN AFT GALLEY ARE FLICKERING. REPLACED EMERGENCY POWER SUPPLY UNIT 13WL BATTERY PER AMM 33-51-58.
